# SDR 5APR2011120557798

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N687AF
- Make and model: Pilats PC1247
- Aircraft serial: 687
- Aircraft time: 4,430 hours, 4,243 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,430 hours, 4,243 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 066031252500
- Part serial: U2324
- Condition: Faulty
- Location: Eadi
- Part time: 2,576 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE PILOTS SIDE EADI, IS FUZZY AND FLICKERS OFF WHEN COLD.   PILOTS SIDE EADI WAS R & R USING A SERVICEABLE UNIT IAW AMM 12-A-34-26-03-00A-920A-A AND OPS CHECKED GOOD IAW AMM 12-A-34-26-00-00A-903A-A.
